# SDR IPXA2015081892488

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 27,827 hours, 4,387 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Nr 2 A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 A/C PACK HEAT EXCHANGER CRACKED.  R & R NR 2 AC PACK HEAT EXCHANGER UP TO STEP AMM 21-51-03-04-04-021, H(3) 1207598 8-16-15, COMPLETED REPLACEMENT IAW AMM 21-51-03-04-04-021, LEAK CHECKED OK.
